# SDR AALA20151021018

- Difficulty date: October 21, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 44,038 hours, 12,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE FAILED TO UNLOCK & DEPLOY.  INSTALLED 8130 BOTTLE IAW MM 25-65-02.  LEFT OVERWING SLIDE DEPLOYED CORRECTLY IAW PC 2905.
